Asymptotic behavior of the oscillatory solutions to first order non-autonomous linear neutral delay differential equations of unstable type
dc.contributor.author | Philos, C. G. | en |
dc.contributor.author | Purnaras, I. K. | en |
dc.contributor.author | Sficas, Y. G. | en |
dc.date.accessioned | 2015-11-24T17:22:03Z | |
dc.date.available | 2015-11-24T17:22:03Z | |
dc.identifier.issn | 0895-7177 | - |
dc.identifier.uri | https://olympias.lib.uoi.gr/jspui/handle/123456789/12557 | |
dc.rights | Default Licence | - |
dc.subject | neutral delay differential equation | en |
dc.subject | oscillatory solution | en |
dc.subject | asymptotic behavior | en |
dc.subject | 3/2 stability theorem | en |
dc.subject | growth | en |
dc.title | Asymptotic behavior of the oscillatory solutions to first order non-autonomous linear neutral delay differential equations of unstable type | en |
heal.abstract | This article is concerned with the asymptotic behavior of the oscillatory solutions to a class of first order unstable type linear neutral delay differential equations with variable coefficients and constant delays. A sufficient condition for all oscillatory solutions to tend to zero at infinity is established. This condition considerably improves a previous one given by Ladas and the third author [G. Ladas, Y.G. Sficas, Asymptotic behavior of oscillatory solutions, Hiroshima Math. J. 18 (1988) 351-359]. (C) 2006 Elsevier Ltd. All rights reserved. | en |
heal.access | campus | - |
heal.fullTextAvailability | TRUE | - |
heal.identifier.primary | DOI 10.1016/j.mcm.2006.11.012 | - |
heal.identifier.secondary | <Go to ISI>://000247784100011 | - |
heal.identifier.secondary | http://ac.els-cdn.com/S0895717706004079/1-s2.0-S0895717706004079-main.pdf?_tid=3f85b774-cf38-11e2-b2da-00000aab0f6b&acdnat=1370585306_ef8af347f165528b7f9fd0e3a03f0159 | - |
heal.journalName | Mathematical and Computer Modelling | en |
heal.journalType | peer reviewed | - |
heal.language | en | - |
heal.publicationDate | 2007 | - |
heal.publisher | Elsevier | en |
heal.recordProvider | Πανεπιστήμιο Ιωαννίνων. Σχολή Θετικών Επιστημών. Τμήμα Μαθηματικών | el |
heal.type | journalArticle | - |
heal.type.el | Άρθρο Περιοδικού | el |
heal.type.en | Journal article | en |
Αρχεία
Φάκελος/Πακέτο αδειών
1 - 1 of 1
Φόρτωση...
- Ονομα:
- license.txt
- Μέγεθος:
- 1.74 KB
- Μορφότυπο:
- Item-specific license agreed upon to submission
- Περιγραφή: